# SDR HEEA0015001

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 406010417101
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BEARING HAS PLAY.  SERIAL NUMBERS REMOVED ARE A1566 AND A1598.
